# SDR 95ZZZX6974

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5776D
- Make and model: Aerosp AS 355F
- Aircraft serial: 5030
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft Nut
- Part number: 355A34107701
- Condition: Loose
- Location: Blower Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 88-25-09, RECEIVED INDICATION OF 3.0 IPS.  TORQUED FAN NUT BECAME UNTORQUED.  UPON PERFORMING A TEAR DOWN AND VISUAL INSPECTION, FOUND FAN NUT LOOSE ON SHAFT CAUSING BEARING TO SPIN FREELY ON SHAFT CAUSING GROOVES ON SHAFT.  REPLACED SHAFT AND BEARINGS AND ALL HARDWARE WITH NEW.  TIGHTENED NUT TO PROPER TORQUE.  NO OTHER DEFECTS NOTED AT THIS TIME.
